# SDR SWAA2025021982851

- Difficulty date: January 3, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 58,504 hours, 30,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR FWD CORNER SCUFF PLATE IS CRACKED<[01] CRACK ON FWD CARGO DOOR FWD CORNER SCUFF PLATE WAS REPIARED ON BACK SHOP WORK ORDER 46301/1400/0001 SERIAL NO: 9519433 IAW SRM 53-30-15-2R-1 (WELD REPAIR);[02] VERIFIED ITEM 1  AUDIT C/W
